MathSciNet Relay Station
MathSciNet bibliographic data
MR1990582 (2004e:57008) 57M25
Cha, Jae Choon Fibred knots and twisted Alexander invariants. Trans. Amer. Math. Soc. 355 (2003), no. 10, 4187–4200 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement